Thinning Out Your Physical Library?
If you have books or periodicals about drugs, contribute them to Erowid!
Your old books will find a good home in our library or for a supporter. [details]
Too Intense for Comfort
Tiagabine (Gabitril)
by Gabitril
Citation:   Gabitril. "Too Intense for Comfort: An Experience with Tiagabine (Gabitril) (exp29090)". Erowid.org. Jan 2, 2005. erowid.org/exp/29090

 
DOSE:
24 mg oral Pharms - Tiagabine (pill / tablet)

BODY WEIGHT: 145 lb


Last weekend I was bored so I decided to pay my good friend 'G' a visit. Upon arriving at his house he told me he had gotten a new perscription to Gabitril, something I had never previously heard of. I'm really not into trying new substances(especially pills) but after a few hours of absolutely nothing to do I had a shift in judgement and decided to give in to temptation. After doing some research online, we both took a dose of 24 mg and chased it with a can of soda to aid digestion.

After about an hour of playing video games, we both started to feel something. The feeling increased signifigantly over the next hour. It was similar to a cannabis high but was getting very intense. My friend went into his room and layed down, so I decided to join him. Soon after, he started puking uncontrollably which supprised me, because I wasnt nauseous at all.

I decided to give him some time alone so I left his room and went back to playing the game. It felt like the effects of the gabitril would double every five minutes, until finally I was overpowered by the intensity. I became extremely uncomfortable and began to have hot and cold flashes. I decided to lay down and thats when the hallucinations began. I began seeing multicolored waves wash across the room and break on the wall next to me, I even heard them coming in from a distance, all the while becoming more fucked up as I absorbed more.pretty soon I could feel the waves roll across my body and I was unable to move. The intensity grew and drew me deeper and deeper into a very uncomfortable trip. Strange patterns of every color began to follow the waves. I was incapable of even the most basic actions (found this out when I tried to sit up) and thought 'God, I'm far gone'.

Soonafter I decided to puke to stop myself from absorbing any more. After crawling to the bathroom and puking up my dinner of frozen burritos (tastes even better the second time around), I managed my way back to the couch and passed out around 4 hours into the experience. The next morning I woke up feeling like someone had taken a crap on my brain.

All in all not a very pleasent experience, I wouldn't recommend this high of a dose to anyone. The lessons: it's bad to overindulge, always be responsible and work your way up, I'm suprised I didn't die.

Exp Year: 2003ExpID: 29090
Gender: Male 
Age at time of experience: Not Given 
Published: Jan 2, 2005Views: 21,218
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Pharms - Tiagabine (334) : Small Group (2-9) (17), Overdose (29), General (1)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults